MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using tnih lot 113.An elevated initial atellica im tnih result was observed for a 43-year-old male patient with no history of cardiac issues.Another sample was drawn and tested an hour later in the emergency room, and the result was below assay measuring range (<2.5 ng/ml).When the initial sample was re-tested, it produced a similar low result.The low troponin results were reproduced in repeat testing.The initial result was identified as falsely elevated.There are no allegations of any adverse patient consequences in association with the observed result discordance.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key24997367
Report Number1219913-2026-00084
Device Sequence Number9814178
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)82273113(17)261015
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number82273113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale